# SDR FDEA201005121589

- Difficulty date: May 12, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 660 3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AREA, BS 660, STR 3L, NOT ENOUGH DISTANCE BETWEEN FASTENERS.  CUT OUT AREA DIM, 2.75" IAW SRM 53-10-3. FABRICATED STRINGER SECTION FROM BAC-1498-139-7075T6 DIM. 2.75", 2 SHIMS FROM 2024T3 .080" DIM. .75" X 4", PLATE FROM 2024T3 .125" DIM 13" X .90", PLATE FROM 2024T3 .063" DIM. 13" X 1" AND 2 PLATES FROM 2024T3 .080" DIM. 13" X .90" IAW SRM 53-10-3 AND 53-10-2. INSTALLED REPAIR PARTS IAW SRM 51-30-2.
